On Two‐Dimensional Flow of Power Law Fluids through Ducts with Naturally Permeable Walls

P. D. Verma*, N. C. Sacheti

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In the present investigation, the boundary conditions adopted by Beavers and Joseph [1] for plain porous boundaries have been applied to study the steady two‐dimensional flow of incompressible power law fluids in the following two cases: Hagen‐Poiseuille flow with porous material around the tube wall Plane Poiseuille flow with porous material at both the walls. The fractional increase in mass flow rates through the channel/tube with permeable walls over what it would be if the walls were impermeable have been shown graphically in both the cases and compared with the Newtonian fluid.

Original languageEnglish
Pages (from-to)475-478
Number of pages4
JournalZAMM ‐ Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Issue number9
Publication statusPublished - 1975

ASJC Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Cite this